MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-MICRO
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a stealth 360 peripheral orbital atherectomy device (oad) driveshaft fractured during treatment of the anterior tibial artery (at).The fractured component was retrieved with an unspecified balloon.It was indicated the fracture likely occurred during an aggressive transition to the at.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection, functional testing and detailed analysis were performed on the returned device.The reported driveshaft fracture was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported driveshaft fracture appears to be related to circumstances of the procedure.The oad was returned fractured at the distal side of the crown and at the tip bushing.Detailed analysis of the fractured driveshaft sections identified evidence that damage occurred while spinning in an elevated stress condition.This is consistent with complaint details stating, ¿the fracture likely occurred during an aggressive transition to the at¿.Further analysis of the device showed that it had experienced a stall event during the procedure.It is unknown if the stall event is related to the driveshaft fracture.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated: h6 (codes 4755, 4118, 3233, and 11 no longer apply).
 
Event or Problem Description

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3008814558
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key23190244
Report Number3004742232-2025-00287
Device Sequence Number9815803
Product Code MCW
UDI-Device Identifier10850000491264
UDI-Public(01)10850000491264(17)270430(10)570261-1
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRD-SC30-MICRO
Device Catalogue Number7-10059-01
Device Lot Number570261-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight105 KG
Patient EthnicityNon Hispanic
Patient RaceWhite